# SDR MASA2022063000174

- Difficulty date: June 30, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 41,820 hours, 33,469 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

R BLEED DUCT WARN-RETURN TO FIELD-EMER DECLARED. MX IS CURRENTLY TROUBLE SHOOTING.
